# SDR UALA2009042001127

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 LOWER EXIT IDENTIFIER SIGN AND FWD RT EEL LIGHT BAR INOP.  REPLACED BATTERY PACK, OPS CHECKS GOOD.
